# SDR CA051026007

- Difficulty date: October 20, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft time: 4,825 hours
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 8011 · Engine Starter
- Part: Contact
- Part number: 231697
- Condition: Melted
- Location: Starter Relay
- Stage of operation: NR
- How discovered: O
- Nature of condition: L, B
- Precautionary procedure: O

## Discrepancy

ENGINE STARTER RELAY ARCING, CAUSED THE CONTACTS TO WELD TOGETHER SOLID.  WHICH IN TURN CAUSED STARTER TO RUN CONTINOUSLY UNTIL IT OVERHEATED AND BURNED. POTENTIAL FOR ELECTRICAL FIRE IN ENGINE/WING ROOT.
